Fixed point in bicomplex valued metric spaces

Document Type : Research Paper


1 Lahore School of Economics, Lahore-53200, Pakistan

2 University of Kalyani, Kalyani - 741235, West Bengal, India

3 Syed Nurul Hasan College, Farakka Barrage-742212, West Bengal, India


In the present paper, we introduce new types of convergence of a sequence in left dislocated and right dislocated metric spaces. Also, we generalize Banach contraction principle in these newly defined generalized metric spaces.


[1] A. Azam, B. Fisher and M. Khan,Common fixed point theorems in complex valued metric spaces, Num. Func. Anal. Opt., 32 (2011) 243-253.
[2] J. Ahmad, A. Azam and S. Saejung,Common fixed point results for contractive mappings in complex valued metric spaces, Fixed point Theory and App., 2014 (2014) Article No: 67, 11 pages.
[3] S. Banach, Sur les operations dans les ensembles abs traits et leur application aux equations integrales. Fund. Math. 3 (1922) 133-181.
[4] I. Beg, A. Azam, and M. Arshad, Common fixed points for maps on topological vector space valued cone metric spaces, Internat. J. Math. & Math. Sci., 2009(2009) Article ID. 560264, 8 pages.
[5] I. Beg and A. R. Butt, Fixed point for set valued mappings satisfying an implicit relation in partially ordered metric spaces, Nonlinear Analysis: Theory, Methods & Applications, 71(9) (2009) 3699-3704.
[6] S. Bhatt, S. Chaukiyal and R. C. Dimri, Fixed pont of mapping satisfying rational inequality in complex valued metric spaces, Internat. J. Pure App. Math., 73(2) (2011) 159-164.
[7] F. Colombo, I. Sabadini D.C. Struppa, A. Vajiac, and M. Vajiac, Singularities of functions of one and several bicomplex variables, Ark. Math 49 (2010) 277-294.
[8] B. S. Choudhury, N. Metiya and V. Konar,Fixed point results for rational type contruction in partially ordered complex valued metric spaces, Bulletin Internat. Math. Virtual Institute,5 (2015) 73-80.
[9] G. Dragoni, Scorza., Sulle funzioni olomorfe di una variabile bicomplessa, Reale Accad. d’Italia, Mem. Classe Sci. Nat. Fis. Mat. 5 (1934) 597-665.
[10] F. Rouzkard and M. Imdad, Some common fixed point theorems on complex valued metric spaces, Computer and Mathematics with Applications 64(6) (2012) 1866-1874.
[11] J. Choi, S. K. Datta, T. Biswas and N. Islam,Some fixed point theorems in connection with two weakly compatible mappings in bicomplex valued metric spaces, Honam Mathematical J., 39(1) (2017) 115-126.
[12] I.H. Jebril, S.K. Datta,R. Sarkar and N. Biswas, Common fixed point theorems under rational contractions for a pair of mappings in bicomplex valued metric spaces, J. Interdisciplinary Math. 22(7) (2019) 1071-1082.
[13] S. Khalehoghli, H. Rahimi and M. E. Gordji, Fixed point theorems in R-metric spaces with applications, AIMS Mathematics, 5(4) (2020) 3125-3137.
[14] S. Khalehoghli, H. Rahimi and M. E. Gordji, R-topological spaces and SR-topological spaces with their applications. Math. Sci., 14 (2020), 249-255.
[15] M. E. Luna-Elizarrar´as, M. Shapiro, D.C. Struppa and A. Vajiac, Bicomplex numbers and their elementary functions, Cubo. 14(2) (2012) 61-80.
[16] G. B. Price, An Introduction to Multicomplex Spaces and Functions, Marcel Dekker, New York, 1991.
[17] A. C. M. Ran and M. C. B. Reurings, A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc. 132 (2003) 1435-1443.
[18] C. Segre, Le Rappresentazioni Reali delle Forme Complesse a Gli Enti Iperalgebrici, Math. Ann., 40 (1892) 413-467.
[19] N. Spampinato, Estensione nel campo bicomplesso di due teoremi, del Levi-Civita e del Severi, per le funzioni olomorfe di due variablili bicomplesse I, II, Reale Accad. Naz. Lincei. 22(6) (1935) 38-43, 96-102.
[20] N. Spampinato, Sulla rappresentazione delle funzioni do variabile bicomplessa totalmente derivabili, Ann. Mat. Pura Appl, 14(4) (1936) 305-325.
Volume 12, Issue 2
November 2021
Pages 717-727
  • Receive Date: 24 July 2020
  • Revise Date: 17 December 2020
  • Accept Date: 20 December 2020